# SDR F3LA2017051100123

- Difficulty date: April 26, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 43,876 hours, 23,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Frames 66-68
- Part time: 48,376 hours, 27,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT -Y765 CORRODED ON THE TOP SURFACE BETWEEN FRAMES  66 - 68.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11-911-001,  SRM 51-73-11, SRM 53-00-14-283-002, AND SRM 53-41-14-283-004.
